# SDR UPS01837269

- Difficulty date: November 9, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 2742 · Stabilizer Actuator
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SEVERAL FASTENERS CORRODED IN COMPARTMENT 60 HORZ STABILIZER ACTUATING MECHANISM AREA ITEM SUBMITTED BY FOG TEAM.  REMOVED AND REPLACED FASTENERS.  CLEANED CORROSION FROM MARKET BOTLS APPROX 120 EA HUCK FASTENERS EXTENDING THROUGH LIGHTENING HOLES.  CLEANED 20 EACH FASTENERS AND HEADS.
